| Model Number |
4063 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Unspecified Infection (1930)
| Date of Event |
03/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with the stimulation lead body exposed at the neck incision.Physician brought the patient into the operating room, performed an antibiotic flush of the neck area, and resecured the stimulation lead.Physician prescribed antibiotics after the procedure was completed.At a follow-up appointment, patient presented to the physician with swelling at the neck and chest incision site.Physician prescribed additional antibiotics.
Event or Problem Description
Patient presented back to the physician with the stimulation lead extruding through the neck incision and an infection at the neck incision site.Physician brought the patient into the or and removed the entire inspire system.Physician prescribed antibiotics after the procedure.